# SDR ASAA2022090739882

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 25,454 hours, 7,943 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: UNKNOWN
- Condition: Erratic
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE ND IN WXR MODE SHOWS ERRONEOUS RADAR DISPLAY. SCREEN IS FILLED WITH GROUND CLUTTER RETURN IN AUTO MODE. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE WXR SYSTEM IN REFERENCE TO B737-900 AMM 34-42-00. NO FAULTS FOUND, COULD NOT DUPLICATE FAULT. PERFORMED WXR BITE PROCEDURE IN REFERENCE TO AMM 34-43 TASK 801. NO FAULTS FOUND. OPS CHECK GOOD.
